Electron. J. Diff. Equ., Vol. 2011 (2011), No. 22, pp. 1-11.

Positive solutions for second-order multi-point boundary-value problems at resonance in Banach spaces

Weihua Jiang, Bin Wang

In this article, we study the existence and multiplicity of positive solutions for a nonlinear second-order multi-point boundary-value problem at resonance in Banach spaces. The arguments are based upon a specially constructed equivalent equation and the fixed point theory in a cone for strict set contraction operators.

Submitted July 14, 2010. Published February 9, 2011.
Math Subject Classifications: 34B15.
Key Words: Banach space; positive solution; strict set contraction; boundary value problem.

Show me the PDF file (220 KB), TEX file, and other files for this article.

Weihua Jiang
College of Sciences, Hebei University of Science and Technology
Shijiazhuang, 050018, Hebei, China
email: weihuajiang@hebust.edu.cn
Bin Wang
Department of Basic Courses
Hebei Professional and Technological College of Chemical and Pharmaceutical Engineering
Shijiazhuang, 050026, Hebei, China
email: wb@hebcpc.cn

Return to the EJDE web page